Steady-state distributions of piecewise Markov processes
Applicationes Mathematicae, Tome 15 (1976) no. 1, pp. 25-32
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-15-1-25-32
Affiliations des auteurs :
Maria Jankiewicz 1 ; B. Kopociński 1
@article{10_4064_am_15_1_25_32,
author = {Maria Jankiewicz and B. Kopoci\'nski},
title = {Steady-state distributions of piecewise {Markov} processes},
journal = {Applicationes Mathematicae},
pages = {25--32},
year = {1976},
volume = {15},
number = {1},
doi = {10.4064/am-15-1-25-32},
zbl = {0339.60070},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-15-1-25-32/}
}
TY - JOUR AU - Maria Jankiewicz AU - B. Kopociński TI - Steady-state distributions of piecewise Markov processes JO - Applicationes Mathematicae PY - 1976 SP - 25 EP - 32 VL - 15 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-15-1-25-32/ DO - 10.4064/am-15-1-25-32 LA - en ID - 10_4064_am_15_1_25_32 ER -
Maria Jankiewicz; B. Kopociński. Steady-state distributions of piecewise Markov processes. Applicationes Mathematicae, Tome 15 (1976) no. 1, pp. 25-32. doi: 10.4064/am-15-1-25-32
Cité par Sources :